# SDR QXEA2010112900821

- Difficulty date: November 25, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 22,699 hours, 23,335 cycles
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 132
- Condition: Malfunctioned
- Location: Mlg
- Part time: 22,407 hours, 23,032 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT GREEN MAIN GEAR INDICATION LIGHT FAILS TO ILLUMINATE INTERMITTENTLY. LIGHT ILLUMINATED WHEN LENS IS PUSHED IN.  LANDED WITHOUT INCIDENT.  R & R LANDING GEAR CONTROL PANEL IAW AMM TASK 32-31-01-000-801 AND TASK 32-31-01-400-801. LMG GREEN INDICATION LIGHT CHECK GOOD. FUNCTIONAL TEST OF LGCIP FAIL AT STEP 4A(9).  R & R PSEU IAW AMM 32-61-01-000-801 AND TASK 32-61-01-400-801. PSEU OPS CHECK GOOD . DID NOT FIX ORIGINAL DISCREPANCY.  FOUND NOSE GEAR NOT CENTERED, CENTERED NOSE GEAR  AND COMPLIED WITH FUNCTIONAL TEST OF LGCIP IAW AMM TASK 32-31-01-000-801 AND TASK 32-31-01-400-801.  FUNTIONAL TEST GOOD NO DEFECTS NOTED.  RETURNED TO SERVICE.
